# SDR SWAA2018051601699

- Difficulty date: May 2, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 62,582 hours, 36,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 6941730
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY EXIT DOOR ASSIST STRAP COVER LOOSE.  SECURED THE STRAP IAW SIP.
